... blood vessels on them. Looks like my feet are black. Anyone here have that problem? Scares me
You need to see your doctor to ensure there is not another problem but this sounds like the surface blood vessels have broken. I presume that you are not wearing compression socks. I had this problem and did not wear the socks for awhile, but if finally bought them and they helped greatly with the pooling of the blood in my extremities. You need to ask your doc whether you should wear 20-30 mmHg or 30-40 mmHg socks. It has taken a long time for my body to reabsorb the blood but it is working. You will also need to walk up and down steps and if you can, walk on a treadmill. This will help with the blood flow to your feet and your body reabsorbing the pooled blood. Hope this helps.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Coumadin - My mom is 79 years old, and her protyme has been perfect for 1 1/2 years since I moved in
Posted 30 Mar 2010 • 2 answers
Posted 4 Apr 2011 • 2 answers
I have had neuropathy for the past two years. recently I have noticed that my feet are very dry and?
Posted 31 Dec 2013 • 4 answers
Posted 19 Feb 2015 • 2 answers
Posted 4 Mar 2015 • 1 answer